Please login (Members) to view content or
(Nonmembers) this article.
0
No votes yet
Safety

Cerebellar Assessment for Patients Receiving High-Dose Cytarabine: A Standardized Approach to Nursing Assessment and Documentation

Corinne Brown
CJON 2010, 14(3), 371-373 DOI: 10.1188/10.CJON.371-373

Cerebellar toxicity is a known potential adverse effect of high-dose cytarabine chemotherapy. Oncology nurses are expected to assess patients receiving high-dose cytarabine for cerebellar toxicity prior to administering each dose. Information regarding cerebellar assessment techniques and documentation of findings is limited in the nursing literature. This article provides nurses with a standardized approach for cerebellar function assessment and documentation of assessment finding for patients receiving high-dose cytarabine therapy.

Members Only

Access to this article is restricted. Please login to view the full article.

Not a current ONS Member or journal subscriber?
Join/Renew Membership or